# SDR REXA201100859

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 9,691 hours, 6,896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE FEELS STICKY.  INSPECTED RT OUTBD ASSY ACTIVATED BRAKE.  NO DEFECTS NOTED IAW CRJ 900 AMM 32-40-00.  A/C OK FOR SERVICE AT THIS TIME.
